(Closed) Can Someone Please Explain Why I Am Feeling So Emotional?

posted 6 years ago in Emotional
Post # 3
Member
14495 posts
Honey Beekeeper
  • Wedding: June 2011

Your levels may be just off.  This happened to me a few years ago, and ever since it happens every few months.  My doc said mine was because my hormone levels were changing and if I wanted them to even out then I would have to take BC.  He was shocked I had never had it happen before because as you age it just happens every so often that your levels flux.  I opted just to deal with it.

Post # 5
Member
11234 posts
Sugar Beekeeper
  • Wedding: August 2013

If you’ve never had this experience before, has anything changed? Diet, medications?

Post # 6
Member
442 posts
Helper bee
  • Wedding: June 2013

I vote gyno visit for a new BC Rx.  My bestie had to change hers awhile back because it made her NUTS lol.  That or wait it out another month and see if you are just in the middle of a cycle change or something.  Somtimes mine comes very early or late and then it evens out after a couple months.

Post # 7
Member
2104 posts
Buzzing bee
  • Wedding: November 1999

Which BC are you on?  If your body’s natural hormone levels are changing, maybe you need to switch to a different BC that will work better with what your body is doing.

Post # 8
Member
2840 posts
Sugar bee
  • Wedding: October 2012

When I was 20 years old, I went through this. I was getting my period every 10 days and I would have my period full-blown for 5-7 days. Terrible cramping and (TMI) terrible clotting. I was an emotional nightmare and had terrible break-outs (and I never have skin issues).  The doctor told me that my hormones were imbalanced and the only way to control it was to put me on BC. I was also told the clotting was a result of how quickly and heavily I was bleeding.  I still can’t go off BC without my periods going back to this. My hormones are just broken naturally.

So if you’re already on BC, maybe it is giving you the wrong amounts of hormones. Talk to your doctor about alternative BC’s.

Post # 9
Member
3175 posts
Sugar bee
  • Wedding: May 2012

@Mrs_Amanda:  

this happens to me everytime im on bc. i finally got off when i cried about an unflattering pic of myself. Have you recently changed brands?

Post # 12
Member
2425 posts
Buzzing bee
  • Wedding: May 2012

@Mrs_Amanda:  How long have you been on this BC pill? I have had this happen on certain BC pills, but only after I started a new one. If you have been on this pill for more than 6 months that seems less likely to me.

ETA: just saw your update, that seems really weird and not likely to me to be the pill if you have been on it for three years. Sorry don’t know then!

Post # 13
Member
11234 posts
Sugar Beekeeper
  • Wedding: August 2013

@Mrs_Amanda:  Weird. I’m the same way with my eating and whatnot, and normally if something is wrong it’s because of medication (I had some bad reactions to medication last week, yuck). I’d probably hit up your gyno for some advice and maybe a new script.

Post # 14
Member
1431 posts
Bumble bee

I would visit your gyno because BC is supposed to regulate your period. You shouldn’t be getting it every 20 days if your on it. I am assuming the pill?  Maybe a different prescription would help? As far as emotional, we have all been there! Take a nice long shower, cry it out and watch a good movie:)

Post # 15
Member
2287 posts
Buzzing bee
  • Wedding: Central Park

Yaz is the worst BC for hormone regulation. I took it for 3 months and got so moody and depressed I wanted to commit suicide. Seriously. There are a bunch of lawsuits against it now. It sounds like your body doesn’t like this BC if his is not normal for you. I would switch to another one. Unless you have PMDD avoid yaz or yasmine. 

The topic ‘Can Someone Please Explain Why I Am Feeling So Emotional?’ is closed to new replies.

Find Amazing Vendors